# SDR IXXA0500112S

- Difficulty date: December 9, 2004
- Submitted: November 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Ws 6.224
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND ELONGATED HOLES ON RT WING EXTENDED LEADING EDGE OUTBOARD VANE FORWARD PLATING A STA XOLDI 6.224.  MAJOR REPAIR ACCOMPLISHED REMOVAL FASTENERS IAW DC8 SRM 51-1-21 PGG1, DC8 SRM 51-3-0 PG 1.  REMOVED DAMAGED AREA IAW DWG SEMON EO 3780 PERFORMED NDT INSPECTION IAW NOTE NR 3 DWG SEMON EO 3780, NDT SPM  PART 06-10-01-001.  FABRICATED REPAIR DOUBLER, FILLER AND INTERNAL DOUBLER IAW DWG SEMAN EO 3780.  CLEANED, TREATED AND PRIMED AREA, REPAIRED PARTS.  INTERNAL PORT IAW DC8 SRM 51-1-8B APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIRED PARTS IAW DWG SEMON EO 3780 SR, 51-1-21 PG1 SRM 51-1-20D PG9 DC8 SRM 51-3-0.
